# SDR REXA2022042700703

- Difficulty date: April 10, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Panel
- Part number: MM67035404003
- Condition: Corroded
- Location: Fs 988-1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL HAS MULTIPLE SPOTS OF CORROSION FROM FS 988 TO FS 1088. - REPAIRED FLOOR SILL IAW EA CRJ 953-13092 REV IR, SRM 51-42-10-001-001-A01 AND SRM 51-25-10-001-002-A01.
